Open Access
Translator Disclaimer
2012 Global Error Bound Estimation for the Generalized Nonlinear Complementarity Problem over a Closed Convex Cone
Hongchun Sun, Yiju Wang
J. Appl. Math. 2012(SI11): 1-11 (2012). DOI: 10.1155/2012/245458

Abstract

The global error bound estimation for the generalized nonlinear complementarity problem over a closed convex cone (GNCP) is considered. To obtain a global error bound for the GNCP, we first develop an equivalent reformulation of the problem. Based on this, a global error bound for the GNCP is established. The results obtained in this paper can be taken as an extension of previously known results.

Citation

Download Citation

Hongchun Sun. Yiju Wang. "Global Error Bound Estimation for the Generalized Nonlinear Complementarity Problem over a Closed Convex Cone." J. Appl. Math. 2012 (SI11) 1 - 11, 2012. https://doi.org/10.1155/2012/245458

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1244.90228
MathSciNet: MR2935543
Digital Object Identifier: 10.1155/2012/245458

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.2012 • No. SI11 • 2012
Back to Top